# SDR UALA2011042902102

- Difficulty date: April 28, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 60,838 hours, 21,390 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 206 S27l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTENING BURN HOLE IN SKIN STA 206, 6 INCHES ABOVE STR 27L.  REMOVED RIVET, HFEC ACP.  NO DEFECT NOTED.  PERFORMED SOLID RIVET REPAIR PER SRM.
